Jump to content
CrazyBoards.org

Recommended Posts

So I had/have drug induced parkinsonism and the main (though not only) symptom has been an awful tremor on the left side of my body.  We started going down on risperdal from 4mg to 1mg and on lithium from 1050 to 750 (alternating them each week).  Unfortunately when we hit the lower point, I developed symptoms of an episode.  So we immediately bumped the lithium back up to 900 (it had only really gotten rid of a right hand tremor seemingly).  I started rexulti at 0.5 mg.  because I thought it was a blip, I was surprised when symptoms came back that evening so I called to let him know it was more than one day.  We raised the risperdal to 2mg.  The tremor came back in full force.  But then a few days later, I raised the rexulti to 1 mg and now it's a lot better.  Not gone, but better.

 

is there any world in which that makes sense?  That adding a different AAP would take away the tremor?  The long term goal is off risperdal but I was just curious about whether it's a coincidence or not.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...